Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 32, NWS Albuquerque, NM

July 6, 2015Bernalillo County, Santa Fe County, Torrance County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 6, 2015, 4:30 PM MDT for Bernalillo County, Santa Fe County, Torrance County, New Mexico. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2015, 4:30 PM MDT (22:30 UTC)
Expired
Jul 6, 2015, 5:30 PM MDT
In force
60 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Santa Fe County, NM, Torrance County, NM

The radar

The Albuquerque radar (KABX), 64 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WGUS55 KABQ 062230
FFWABQ
NMC001-049-057-062330-
/O.NEW.KABQ.FF.W.0032.150706T2230Z-150706T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
430 PM MDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...
  SOUTHEASTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO...
  NORTHWESTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 530 PM MDT
    
* AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  THUNDERSTORM PRODUCING VERY HEAVY RAIN IN THE AREA FROM SOUTH 
  MOUNTAIN TO EDGEWOOD AND CHILILI. FLASH FLOODING IS LIKELY IN LOW 
  WATER CROSSINGS AND WITHIN RURAL DRAINAGES AROUND EDGEWOOD... 
  ESPECIALLY ALONG DINKLE ROAD...HIGHWAY 334...AND EDGEWOOD ROAD 7.

* LOCATIONS IMPACTED INCLUDE...
  MORIARTY...EDGEWOOD...CEDAR GROVE AND CHILILI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3519 10603 3487 10608 3487 10624 3518 10624

$$

GUYER
1 follow-up statement
785 
WGUS75 KABQ 062326
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 PM MDT MON JUL 6 2015

NMC001-049-057-062335-
/O.EXP.KABQ.FF.W.0032.000000T0000Z-150706T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA FE-BERNALILLO-TORRANCE-
526 PM MDT MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN SANTA FE...SOUTHEASTERN
BERNALILLO AND NORTHWESTERN TORRANCE COUNTIES WILL EXPIRE AT 530 PM
MDT...

THE HEAVY RAIN HAS ENDED FOR NOW...AND FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT. HOWEVER...MORE THUNDERSTORMS WITH HEAVY 
RAINFALL OVER ALBUQUERQUE MAY MOVE EAST INTO THIS AREA IN THE NEXT 
HOUR.

LAT...LON 3519 10603 3487 10608 3487 10624 3518 10624

$$

GUYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 2:43 PM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 6, 2:43 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
243 PM MDT MON JUL 6 2015

.SYNOPSIS...
WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL WILL IMPACT CENTRAL
AND EASTERN NEW MEXICO THROUGH TONIGHT AS A COLD FRONT MOVES
ACROSS THE AREA. A VERY COOL AIRMASS FOR EARLY JULY WILL SETTLE
INTO THE AREA BEHIND THE FRONT...WITH MANY AREAS NOT RISING OUT OF
THE 70S ON TUESDAY. THIS COOL AIR WILL LIMIT STORM DEVELOPMENT
TUESDAY HOWEVER SCATTERED STORMS ARE STILL EXPECTED. WARMER
TEMPERATURES AND MORE STORMS ARE ON TAP WEDNESDAY AND ESPECIALLY
THURSDAY AND FRIDAY. A WARMING AND SLIGHT DRYING TREND IS
ANTICIPATED THIS WEEKEND.

&&

.DISCUSSION...
AN ACTIVE MONSOON PATTERN IS IN PLACE OVER THE AREA WITH A STRONG
BACK DOOR COLD FRONT SURGING SOUTHWEST TOWARD THE RIO GRANDE
VALLEY. DEEP MOISTURE OVER THE EAST WITH PWAT VALUES BETWEEN 1.2
AND 1.4 ARE INTERACTING WITH DRY AIR APPROACHING ALOFT FROM THE
WEST. MODELS ARE STILL IN VERY GOOD AGREEMENT HAMMERING THE EAST
WITH WIDESPREAD AREAS OF HEAVY RAINFALL THROUGH THIS EVENING. FFA
LOOKS VERY GOOD ALONG AND EAST OF THE CENTRAL MT CHAIN...HOWEVER
FARTHER WEST CONFIDENCE IS NOT AS HIGH WITH SIGNIFICANTLY LESS
ACTIVITY NOTED ON LATEST 18Z NAM/HRRR PRODUCTS. WILL STILL
MAINTAIN WATCH FOR NOW SINCE STORMS MAY STILL FIRE UP LATER AND
ANTECEDENT CONDITIONS ARE RIPE ALONG THE DIVIDE.

MORE STABLE CONDITIONS ARE ON TAP TUESDAY WITH DRY AIR ALOFT AND
VERY COOL AIR FOR EARLY JULY. MAX TEMPS WILL AVERAGE 10 TO 15
DEGREES BELOW NORMAL. WEDNESDAY WILL ATTEMPT THE RECYCLE PROCESS
AGAIN WITH A THETA-E RIDGE BUILDING AGAIN OVER CENTRAL NM. A BIG
UPTICK IS SHOWN THURSDAY WITH A MONSOON BURST PATTERN ADVERTISED BY
THE GFS. A HUGE SLUG OF DEEP ATMOSPHERIC MOISTURE MOVES NORTHWARD
OUT OF NORTHERN MEXICO. THIS WILL BE THE NEXT ELEVATED THREAT WINDOW
FOR FLASH FLOODING. NOT MUCH CHANGE IS NOTED FRIDAY WITH PERHAPS A
SLIGHT TREND WESTWARD TOWARD THE AZ STATE LINE. THE WEEKEND LOOKS
WARMER AND DRIER AS THE UPPER HIGH SHIFTS WEST TOWARD EASTERN NM.

GUYER

&&

.FIRE WEATHER...
WIDESPREAD SHOWERS AND STORMS WITH HEAVY RAINFALL
WILL BE MOST LIKELY OVER THE NORTHEAST THIRD TO HALF OF NEW MEXICO
THROUGH TONIGHT...ALTHOUGH HEAVY RAINFALL IS POSSIBLE FROM MOST ANY
STORM DUE TO THE EXCEEDINGLY MOIST ENVIRONMENT AND SLOW CELL
MOVEMENT. A GUSTY EAST WIND INTO THE RGV IS LIKELY TONIGHT AS THE
FRONT IN THE EASTERN PLAINS TRACKS WESTWARD. SCATTERED TO NUMEROUS
SHOWERS AND STORMS WILL BE FEATURED TUESDAY CENTRAL AND WEST...WHILE
THE EAST SHOULD BE QUIETER. SOME DRIER AIR MAY ATTEMPT TO OVERSPREAD
NORTHERN AND WESTERN NEW MEXICO WEDNESDAY...BUT NOT TOTALLY BUYING
INTO THE CONSIDERABLE DEW POINT DECREASE FORECASTED BY THE NAM. IF
THIS OCCURS...THERE SHOULD BE A DOWNTICK IN CONVECTION WEST
WEDNESDAY AFTERNOON/EVENING.

BY THURSDAY GFS INDICATES AN UPTICK IN MID LEVEL THETA E VALUES AS
THE UPPER LOW CURRENTLY OFF THE CA COAST LIFTS THROUGH THE GREAT
BASIN AND KEEPS A PLUME OF MOISTURE FLOWING OVER NEW MEXICO.
THEREFORE ANY DRYING ON WEDNESDAY LOOKS TO BE A TEMPORARY GLITCH.
THE PLUME...AND UPPER HIGH CENTER TO OUR EAST...GRADUALLY SHIFT
WESTWARD LATE NEXT WEEK AND THROUGH NEXT WEEKEND. HOWEVER...THE HIGH
CENTER DOESN/T CHANGE LOCATIONS SUFFICIENTLY TO SHUT DOWN THE FLOW
OF MOISTURE...ALTHOUGH THE EAST MIGHT BE LEAST LIKELY TO SEE WETTING
RAIN NEXT WEEKEND GIVEN THE PROJECTED STEERING FLOW.

HIGH TEMPERATURES WILL GENERALLY RANGE FROM BELOW TO NEAR
AVERAGE...WITH THE OVERALL WARMEST AND CLOSEST TO AVERAGE DAYS NEXT
SUNDAY AND MONDAY. VENT RATES WILL BE MOSTLY GOOD TO EXCELLENT WITH
WEDNESDAY AND THURSDAY FORECAST TO BE THE BEST OVERALL. AREA OF POOR
VENT RATES ARE FORECAST FOR NEXT SUNDAY OVER THE NORTH AND WEST AS
THE UPPER HIGH CENTER GETS CLOSER TO CENTRAL NM.

&&

.AVIATION...
18Z TAF CYCLE
SCT TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCASIONALLY
OBSCURE MTS WITH MVFR TO BRIEFLY IFR CIGS/VSBYS. SFC FRONT WILL
TRACK THROUGH ERN NM AND PUSH INTO THE RGV BEFORE 06Z...THEREFORE
EXPECT ELY WIND GUSTS TO AROUND 35KT NEAR GAPS IN THE CENTRAL MT
CHAIN. AREAS OF MVFR TO IFR CIGS TO DEVELOP ALONG THE CENTRAL MT
CHAIN AND ERN PLAINS BY 06Z AND OBSCURE HIGHER
TERRAIN...PERSISTING UNTIL 07/15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  80  57  84 /  20  30  40  20
DULCE...........................  53  74  48  77 /  50  70  70  50
CUBA............................  54  72  51  76 /  60  60  70  50
GALLUP..........................  55  79  52  81 /  30  30  40  20
EL MORRO........................  53  77  51  79 /  30  30  50  20
GRANTS..........................  56  77  51  82 /  30  50  50  20
QUEMADO.........................  55  79  54  80 /  30  30  40  40
GLENWOOD........................  58  84  56  85 /  30  30  30  20
CHAMA...........................  50  68  46  71 /  70  70  70  50
LOS ALAMOS......................  58  70  55  76 /  70  70  70  50
PECOS...........................  55  69  53  76 /  80  70  60  50
CERRO/QUESTA....................  52  67  49  72 /  70  70  60  50
RED RIVER.......................  46  59  45  63 /  80  70  70  50
ANGEL FIRE......................  50  62  48  68 /  80  70  70  50
TAOS............................  53  71  49  77 /  60  60  40  40
MORA............................  52  66  50  74 /  80  70  70  50
ESPANOLA........................  58  76  55  82 /  60  60  60  50
SANTA FE........................  58  72  55  77 /  80  70  60  40
SANTA FE AIRPORT................  58  76  55  81 /  70  60  60  30
ALBUQUERQUE FOOTHILLS...........  63  77  59  85 /  70  70  70  40
ALBUQUERQUE HEIGHTS.............  64  79  62  87 /  60  50  50  20
ALBUQUERQUE VALLEY..............  64  81  61  89 /  50  50  40  20
ALBUQUERQUE WEST MESA...........  64  81  61  89 /  60  60  50  30
LOS LUNAS.......................  64  81  60  89 /  50  40  50  20
RIO RANCHO......................  64  80  61  87 /  60  60  50  30
SOCORRO.........................  65  83  62  89 /  30  30  50  20
SANDIA PARK/CEDAR CREST.........  57  74  56  80 /  80  70  70  40
TIJERAS.........................  59  76  56  83 /  80  70  70  40
MORIARTY/ESTANCIA...............  55  74  52  82 /  70  50  60  30
CLINES CORNERS..................  55  69  54  79 /  80  50  60  30
GRAN QUIVIRA....................  58  75  56  81 /  70  40  60  30
CARRIZOZO.......................  62  79  60  85 /  50  30  60  30
RUIDOSO.........................  56  70  56  76 /  60  60  70  50
CAPULIN.........................  53  68  53  78 /  60  30  40  50
RATON...........................  54  70  52  80 /  60  30  60  30
SPRINGER........................  56  72  53  83 /  70  40  50  30
LAS VEGAS.......................  53  67  52  77 /  80  50  60  30
CLAYTON.........................  58  70  56  84 /  60  20  20  30
ROY.............................  57  70  55  82 /  70  20  30  40
CONCHAS.........................  63  76  60  90 /  60  20  30  30
SANTA ROSA......................  61  76  59  87 /  60  20  30  30
TUCUMCARI.......................  62  76  59  90 /  70  20  20  30
CLOVIS..........................  61  74  58  86 /  80  30  30  30
PORTALES........................  63  75  60  86 /  80  30  30  30
FORT SUMNER.....................  63  77  60  87 /  60  20  40  30
ROSWELL.........................  67  81  64  91 /  60  20  30  30
PICACHO.........................  62  75  60  84 /  60  30  40  40
ELK.............................  59  73  58  79 /  60  40  50  60

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ504-506>508-510>514-516>522-524-526.

FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES... NMZ515-523-527>537-539.

&&
Hazardous weather outlook, Jul 6, 5:37 AM MDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
537 AM MDT MON JUL 6 2015

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
537 AM MDT MON JUL 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN ACROSS THE NORTHEAST
QUARTER OF NEW MEXICO TODAY AND TONIGHT...WHERE A FLASH FLOOD
WATCH IS IN EFFECT. ELSEWHERE...LOCALLY HEAVY RAINFALL AMOUNTS
NEAR 2 INCHES ARE POSSIBLE AND MAY CAUSE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOCALLY HEAVY RAINFALL AMOUNTS NEAR 2 INCHES ARE POSSIBLE THROUGH
FRIDAY AND MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND FLOODING THROUGH
THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS
AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N
M W X.

11

In the hours before

Local storm report, Jul 6, 2:57 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     3 NNE CLOVIS            34.45N 103.18W
07/06/2015                   CURRY              NM   EMERGENCY MNGR

&&

EVENT NUMBER ABQ1502315

CML
Local storm report, Jul 6, 3:40 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 PM MDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND DMG     3 NNE CLOVIS            34.45N 103.18W
07/06/2015                   CURRY              NM   EMERGENCY MNGR

            *** 1 INJ *** WET MICROBURST WINDS DAMAGED 2 GRAIN
            SILOS... ONE COLLAPSED ONTO PICKUP TRUCK... TREE DAMAGE
            NOTED IN AREA.

&&

CORRECTED INJURIES...REMARKS

EVENT NUMBER ABQ1502315

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 6:38 PM MDTAreal Flood AdvisoryABQCatron, Cibola112 min
Jul 5, 6:53 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe112 min
Jul 5, 8:53 PM MDTFlash Flood WatchABQ25 hr
Jul 5, 8:59 PM MDTAreal Flood AdvisoryABQTaos2 hr
Jul 6, 12:11 PM MDTAreal Flood AdvisoryABQRio Arriba94 min
Jul 6, 12:36 PM MDTFlash Flood WarningABQSanta Fe114 min
Jul 6, 12:42 PM MDTAreal Flood AdvisoryABQRoosevelt2 hr
Jul 6, 12:45 PM MDTAreal Flood AdvisoryABQMcKinley90 min
Jul 6, 12:58 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr
Jul 6, 1:35 PM MDTAreal Flood AdvisoryABQSanta Fe85 min
Jul 6, 1:54 PM MDTAreal Flood AdvisoryABQCurry, Roosevelt111 min
Jul 6, 2:01 PM MDTAreal Flood AdvisoryABQTaos119 min
Jul 6, 2:06 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval84 min
Jul 6, 2:16 PM MDTFlash Flood WarningABQGuadalupe, San Miguel119 min
Jul 6, 2:39 PM MDTAreal Flood AdvisoryABQTorrance111 min
Jul 6, 2:46 PM MDTAreal Flood AdvisoryABQRio Arriba, Santa Fe119 min
Jul 6, 3:12 PM MDTFlash Flood WarningABQRio Arriba, Santa Fe2 hr
Jul 6, 3:20 PM MDTAreal Flood AdvisoryABQGuadalupe115 min
Jul 6, 3:43 PM MDTTornado WarningABQGuadalupe11 min
Jul 6, 3:50 PM MDTAreal Flood AdvisoryABQCurry, De Baca, Quay, Roosevelt115 min
Jul 6, 3:53 PM MDTSevere Thunderstorm WarningABQGuadalupe31 min
Jul 6, 4:16 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay44 min
Jul 6, 4:17 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance88 min
Jul 6, 4:48 PM MDTAreal Flood AdvisoryABQBernalillo117 min
Jul 6, 4:56 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, San Miguel3 hr
Jul 6, 5:41 PM MDTAreal Flood AdvisoryABQValencia94 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.